Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Products in the Atiyah-Hirzebruch spectral sequence and the calculation of $M\textrm {SO}_\ast$
HTML articles powered by AMS MathViewer

by Brayton Gray PDF
Trans. Amer. Math. Soc. 260 (1980), 475-483 Request permission


It is possible to put a multiplicative structure in the Atiyah-Hirzebruch spectral sequence in certain cases even though the spectra involved are not both ring spectra. As a special case, an easy calculation of the homotopy of MSO is obtained.
  • J. F. Adams, Stable homotopy and generalised homology, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, Ill.-London, 1974. MR 0402720
  • Shôrô Araki and Hirosi Toda, Multiplicative structures in $\textrm {mod}\,q$ cohomology theories. I, Osaka Math. J. 2 (1965), 71–115. MR 182967
  • P. E. Conner and E. E. Floyd, Torsion in $\textrm {SU}$-bordism, Mem. Amer. Math. Soc. 60 (1966), 74. MR 189044
  • Wojeciech Komornicki, Multiplications in two-cell complexes and related spectra, Thesis, Univ. of Illinois, 1976. Arunas Liulevicius, Lecture notes on characteristic classes, Aarhus Universitet, 1968.
  • J. Peter May, $E_{\infty }$ ring spaces and $E_{\infty }$ ring spectra, Lecture Notes in Mathematics, Vol. 577, Springer-Verlag, Berlin-New York, 1977. With contributions by Frank Quinn, Nigel Ray, and Jørgen Tornehave. MR 0494077
  • J. W. Milnor, On the cobordism ring $\Omega ^{\ast }$, Notices Amer. Math. Soc. 5 (1958), 457.
  • Robert E. Stong, Notes on cobordism theory, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. Mathematical notes. MR 0248858
  • Laurence R. Taylor, $2$-local cobordism theories, J. London Math. Soc. (2) 14 (1976), no. 2, 303–308. MR 431142, DOI 10.1112/jlms/s2-14.2.303
  • René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86 (French). MR 61823, DOI 10.1007/BF02566923
  • C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960), 292–311. MR 120654, DOI 10.2307/1970136
  • C. T. C. Wall, Addendum to a paper of Conner and Floyd, Proc. Cambridge Philos. Soc. 62 (1966), 171–175. MR 189045, DOI 10.1017/s0305004100039700
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55T25, 55P42, 57R75
  • Retrieve articles in all journals with MSC: 55T25, 55P42, 57R75
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 260 (1980), 475-483
  • MSC: Primary 55T25; Secondary 55P42, 57R75
  • DOI:
  • MathSciNet review: 574793